Article
Common Fixed Point Theorems for Infinite Families of Contractive Maps in Metric Spaces
Authors
Abstract
In this paper, we prove some fixed and common fixed point theorems for infinite families of self mappings of a complete metric space satisfying some new conditions of common contractivity. These results generalize several well known comparable results in the literature. An example is presented to show the effectiveness of our results.
Keywords
common fixed point, coincidence point, fixed point, family of contractive maps
Citation
Arab, R. (2016). Common fixed point theorems for infinite families of contractive maps in metric spaces. Journal of Analysis & Number Theory, 4(1), 29–33. https://doi.org/10.18576/jant/040105
R. Arab, “Common fixed point theorems for infinite families of contractive maps in metric spaces,” Journal of Analysis & Number Theory, vol. 4, no. 1, pp. 29–33, 2016, doi: 10.18576/jant/040105.
Arab R. Common fixed point theorems for infinite families of contractive maps in metric spaces. Journal of Analysis & Number Theory. 2016;4(1):29–33. doi:10.18576/jant/040105.
Arab, R. (2016), ‘Common fixed point theorems for infinite families of contractive maps in metric spaces’, Journal of Analysis & Number Theory, 4(1), pp. 29–33. Available at: https://doi.org/10.18576/jant/040105.
Arab, Reza. “Common Fixed Point Theorems for Infinite Families of Contractive Maps in Metric Spaces.” Journal of Analysis & Number Theory, vol. 4, no. 1, 2016, pp. 29–33. https://doi.org/10.18576/jant/040105.
Arab, Reza. “Common Fixed Point Theorems for Infinite Families of Contractive Maps in Metric Spaces.” Journal of Analysis & Number Theory 4, no. 1 (2016): 29–33. https://doi.org/10.18576/jant/040105.
Export citation
Published by: Engineering Journals


